# SDR DALA2024090408726

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 73,370 hours, 27,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6156343) EMERGENCY LIGHTS OUT SEAT ROWS 11-15. R & REPLACED POWER SUPPLY BATTERY PACK AT SEAT ROW 11 DEF. OPS CKS OK.
